Persistence Analysis on Pre-coalition Models of H1N1-p with H5N1 virus in L 2 Space

Hariyanto Hariyanto, Mahmud Yunus, Gusti Yuni Shinta Lestari


Influenza virus, H1N1-p and H5N1, are dangerous viruses. Medium of virus transmissions is the interaction or contact between individuals. The virus transmission to other individuals is easy. This happens due to a new strain that occurs as a result of pre-coalition between the two viruses. That phenomena is formulated in the form of a pre-coalition model of the virus. From the original pre-coalition model, a reduction process is done such that the models can be analyzed easily. Furthermore, the reduced pre-coalition model will be analyzed (i.e. existence and uniqueness of solutions), so that the system of equations is said to be well-posed. Persistence analysis result shows that in an unstable condition, H1N1-p influenza virus is “strongly uniformly persistence” over the system under the assumption that the H5N1 influenza virus is in a steady state. A similar result is also true for the H5N1 influenza virus. The H5N1 virus is more pathogenic than the H1N1-P-p. This is indicated by the value of epsilon0 in H5N1 virus is smaller than in H1N1-p virus, where epsilon0 shows the distance of interactions between individuals.


Persistence analysis; pre-coalition models; H1N1-p; H5N1; L 2 space

Full Text:



J. Liu, H. Xiao, F. Lei, Q. Zhu, K. Qin, X.-w. Zhang, X.-l. Zhang, D. Zhao, G. Wang, Y. Feng, J. Ma, W. Liu, J. Wang, and G. F. Gao, “Highly pathogenic h5n1 influenza virus infection in migratory birds,” Science, vol. 309, no. 5738, pp. 1206–1206, 2005.

Hariyanto, B. Widodo, I. N. Budiantara, and C. Nidom, “The construction of a model of pre-coalition between h1n1-p and h5n1 influenza virus in Indonesia,” Applied Mathematical Sciences, vol. 7, no. 99, pp. 4899–4907, 2013.

P. Van den Driessche and J. Watmough, “Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission,” Mathematical Biosciences, vol. 180, no. 1, pp. 29–48, 2002.

R. Susanto, Jurnal Matematika, vol. 10, no. 3, pp. 91–97, 2007.

K. Das and D. Mukherjee, “Persistence aspects of an epidemic model of chagas disease,” Tamsui Oxford Journal of Mathematical Sciences, vol. 25, no. 3, pp. 301–311, 2009.



  • There are currently no refbacks.

View My Stats

Creative Commons License
International Journal of Computing Science and Applied Mathematics by Pusat Publikasi Ilmiah LPPM, Institut Teknologi Sepuluh Nopember is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Based on a work at